# SDR SWAA2023052348142

- Difficulty date: May 13, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED R2 DOOR EXTERIOR EMERGENCY LIGHT AS PER REF B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP 1.;[03] ALL STEPS COMPLETED.
